Publication
Title
Evolution and dynamics of cusped light-like Wilson loops in loop space
Author
Abstract
We discuss the possible relation between the singular structure of TMDs on the light-cone and the geometrical behaviour of rectangular Wilson loops.
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2013
ISSN
0094-243X
Volume/pages
1523(2013), p. 272-275
ISI
000317985000063
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2013
Last edited 01.11.2017
To cite this reference